# SDR REXA2024073000596

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 21,892 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL ANGLE IS CORRODED.  REMOVED ANDINSTALLED NEW SERVICEABLE SERVICE DOOR SILL MOUNTING ANGLE PN: SH670-31996-3 IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-36-001-001-A01.
